# SDR ASOA2015061213103

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,679 hours, 17,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON STATUS INTERMITTENTLY IN FLIGHT.  LIGHTS DID NOT ACTUALLY COME ON.  COULD NOT DUPLICATE FAULT, OPS CHECKED GOOD. IAW AMM 33-51-00.
